按条件检索“227”条记录

已选条件: 出版年: 2014 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. L~p estimates for fully coupled FBSDEs with jumps EI SCOPUS SCIE

作者:Juan Li;Qingmeng Wei

作者机构:[Li, J] School of Mathematics and Statistics, Shandong University, Weihai, Weihai 264209, China;[ Wei, Q] School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China, School of Mathematics, Shandong University, Jinan 250100, China

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2014,Vol.124,Issue.4,1582-1611

WOS被引数:5

资源类型:期刊论文

WOS:000332427200005

2. Closed-form solutions to the nonhomogeneous Yakubovich-transpose matrix equation EI SCOPUS SCIE

作者:Song, Caiqin; Rui, Hongxing; Wang, Xiaodong; Zhao, Jianli

作者机构:[Song, Caiqin; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang, Xiaodong] Harbin Inst Technol, Sch Astronaut, Harbin 150001, Peoples R China.; [Zhao, Jianli] Liaocheng Univ, Coll Math Sci, Liaocheng 252059, Peoples R China.; [Song, Caiqin] Shandong Univ Sci & Technol, Coll Informat Sci & Engn, Qingdao 266590, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.267,72-81

WOS被引数:4

资源类型:期刊论文

WOS:000335102800006

3. Comparison theorems on resistance distances and Kirchhoff indices of S, T-isomers EI SCOPUS SCIE

作者:Yang, Yujun; Klein, Douglas J.

作者机构:[Yang, Yujun] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.; [Yang, Yujun; Klein, Douglas J.] Texas A&M Univ, Math Chem Grp, Galveston, TX 77553 USA.; [Yang, Yujun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2014,Vol.175,87-93

WOS被引数:12

资源类型:期刊论文

WOS:000339698800010

4. Mean-Field Backward Stochastic Evolution Equations in Hilbert Spaces and Optimal Control for BSPDEs EI SCOPUS SCIE

作者:Xu, Ruimin; Wu, Tingting

作者机构:[Xu, Ruimin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xu, Ruimin] Shandong Polytech Univ, Sch Math, Jinan 250353, Peoples R China.; [Wu, Tingting] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

资源类型:期刊论文

WOS:000339829400001

5. On the linear arboricity of graphs embeddable in surfaces EI SCOPUS SCIE

作者:Huijuan Wang;Jianliang Wu;Bin Liu;Hongyu Chen

作者机构:[Wang, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China;[ Chen, H] School of Science, Shanghai Institute of Technology, Shanghai, 201418, China

来源:Information processing letters,INFORMATION PROCESSING LETTERS,2014,Vol.114,Issue.9,475-479

资源类型:期刊论文

WOS:000336877100004

6. DOOR 2.0: presenting operons and their functions through dynamic and integrated views SCOPUS SCIE

作者:Mao, Xizeng; Ma, Qin; Zhou, Chuan; Chen, Xin; Zhang, Hanyuan; Yang, Jincai; Mao, Fenglou; Lai, Wei; Xu, Ying

作者机构:[Mao, Xizeng; Ma, Qin; Zhou, Chuan; Chen, Xin; Zhang, Hanyuan; Mao, Fenglou; Lai, Wei; Xu, Ying] Univ Georgia, Dept Biochem & Mol Biol, Computat Syst Biol Lab, Athens, GA 30602 USA.; [Mao, Xizeng; Ma, Qin; Zhou, Chuan; Chen, Xin; Zhang, Hanyuan; Mao, Fenglou; Lai, Wei; Xu, Ying] Univ Georgia, Inst Bioinformat, Athens, GA 30602 USA.; [Mao, Xizeng; Ma, Qin; Xu, Ying] Oak Ridge Natl Lab, BioEnergy Sci Ctr BESC, Oak Ridge, TN 37831 USA.; [Zhou, Chuan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Xin; Zhang, Hanyuan; Xu, Ying] Jilin Univ, Coll Comp Sci & Technol, Changchun 130012, Jilin, Peoples R China.; [Yang, Jincai] Cent China Normal Univ, Coll Comp Sci, Wuhan 430079, Hubei, Peoples R China.

来源:NUCLEIC ACIDS RESEARCH,2014,Vol.42,Issue.D1,D654-D659

WOS被引数:67

资源类型:期刊论文

WOS:000331139800096

7. An Efficient Estimation of the Mean Residual Life Function with Length-Biased Right-Censored Data EI SCOPUS SCIE

作者:Wu, Hongping; Luan, Yihui

作者机构:[Wu, Hongping; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Hongping] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

WOS被引数:1

资源类型:期刊论文

WOS:000337841800001

8. REMARKS ON VALUE SHARING OF CERTAIN DIFFERENTIAL POLYNOMIALS OF MEROMORPHIC FUNCTIONS SCOPUS SCIE

作者:Li, Xiao-Min; Yi, Hong-Xun

作者机构:[Li, Xiao-Min] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,2014,Vol.90,Issue.3,427-443

WOS被引数:1

资源类型:期刊论文

WOS:000344586100007

9. The average exponent of elliptic curves modulo p SCOPUS SCIE

作者:Wu, J.

作者机构:[Wu, J.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, J.] Univ Lorraine, Inst Elie Cartan Lorraine, UMR 7502, CNRS, F-54506 Vandoeuvre Les Nancy, France.

来源:JOURNAL OF NUMBER THEORY,2014,Vol.135,28-35

WOS被引数:4

资源类型:期刊论文

WOS:000327415600003

10. An Optimal Control Problem of Forward-Backward Stochastic Volterra Integral Equations with State Constraints SCOPUS SCIE

作者:Wei, Qingmeng; Xiao, Xinling

作者机构:[Wei, Qingmeng] NE Normal Univ, Sch Math & Stat, Changchun 130024, Peoples R China.; [Xiao, Xinling] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000332552200001

11. Notes on the Hermitian Positive Definite Solutions of a Matrix Equation SCOPUS SCIE

作者:Li, Jing; Zhang, Yuhai

作者机构:[Li, Jing] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.; [Zhang, Yuhai] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2014

资源类型:期刊论文

WOS:000336203900001

12. Existence of weak solutions for a p-Laplacian problem involving Dirichlet boundary condition EI SCOPUS SCIE

作者:Dong, Wei; Xu, Jiafa

作者机构:[Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2014,Vol.248,511-518

WOS被引数:1

资源类型:期刊论文

WOS:000345124800047

13. NOTES ON NORMAL FAMILIES OF MEROMORPHIC FUNCTIONS SHARING A SET WITH THEIR DERIVATIVES SCOPUS SCIE

作者:Li, Xiao-Min; Yi, Hong-Xun; Wang, Kai-Mei

作者机构:[Li, Xiao-Min; Wang, Kai-Mei] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2014,Vol.51,Issue.6,1773-1789

资源类型:期刊论文

WOS:000346107300016

14. Total colorings of F-5-free planar graphs with maximum degree 8 SCOPUS SCIE

作者:Chang, Jian; Wu, Jian-Liang; Wang, Hui-Juan; Guo, Zhan-Hai

作者机构:[Chang, Jian] Inner Mongolia Normal Univ, Math Sci Coll, Hohhot 010022, Peoples R China.; [Wu, Jian-Liang; Wang, Hui-Juan] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Guo, Zhan-Hai] Hetao Coll, Dept Physiol, Bayannur 015000, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2014,Vol.21,Issue.1

WOS被引数:1

资源类型:期刊论文

WOS:000333007700002

15. Total colorings of planar graphs with sparse triangles EI SCOPUS SCIE

作者:Chang, Jian; Wu, Jian-Liang; A, Yong-Ga

作者机构:[Chang, Jian; A, Yong-Ga] Inner Mongolia Normal Univ, Math Sci Coll, Hohhot 010022, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2014,Vol.526,120-129

资源类型:期刊论文

WOS:000334006400010

16. DIFFERENTIAL POLYNOMIALS SHARING ONE VALUE SCOPUS SCIE

作者:Zhang, Jilong; Yang, Lianzhong

作者机构:[Zhang, Jilong] Beihang Univ, Sch Math & Syst Sci, Beijing 100191, Peoples R China.; [Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ACTA MATHEMATICA SCIENTIA,2014,Vol.34,Issue.6,1865-1874

资源类型:期刊论文

WOS:000345261600017

17. Cell-centered finite difference method for parabolic equation EI SCOPUS SCIE

作者:Xu, Wenwen

作者机构:[Xu, WW]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2014,Vol.235,66-79

WOS被引数:3

资源类型:期刊论文

WOS:000335898500008

18. THE VALUE DISTRIBUTION AND UNIQUENESS OF ONE CERTAIN TYPE OF DIFFERENTIAL-DIFFERENCE POLYNOMIALS SCOPUS SCIE

作者:Zhang, Keyu; Yi, Hongxun

作者机构:[Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Peoples R China.; [Zhang, Keyu; Yi, Hongxun] Shandong Univ, Dept Math, Jinan 251000, Peoples R China.

来源:ACTA MATHEMATICA SCIENTIA,2014,Vol.34,Issue.3,719-728

WOS被引数:2

资源类型:期刊论文

WOS:000335875700012

19. A complete representation theorem for G-martingales SCOPUS SCIE

作者:Peng, Shige;Song, Yongsheng;Zhang, Jianfeng

作者机构:[Peng, S] School of Mathematics, Shandong University, Jinan, China;[ Song, Y] Academy of Mathematics and Systems Science, CAS, Beijing, China;[ Zhang, J] Department of Mathematics, University of Southern California, Los Angeles, CA, United States

来源:Stochastics: An International Journal of Probability and Stochastic Processes,STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES,2014,Vol.86,Issue.4,609-631

WOS被引数:4

资源类型:期刊论文

WOS:000340170700004

20. Domatic partition in homogeneous wireless sensor networks EI SCOPUS SCIE

作者:Yu, Jiguo; Zhang, Qingbo; Yu, Dongxiao; Chen, Congcong; Wang, Guanghui

作者机构:[Yu, Jiguo; Zhang, Qingbo; Chen, Congcong] Qufu Normal Univ, Sch Comp Sci, Rizhao 276826, Shandong, Peoples R China.; [Yu, Jiguo] Key Lab Intelligent Control Tech Shandong Prov, Rizhao 276826, Shandong, Peoples R China.; [Yu, Dongxiao] Univ Hong Kong, Dept Comp Sci, Pokfulam, Hong Kong, Peoples R China.; [Wang, Guanghui] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NETWORK AND COMPUTER APPLICATIONS,2014,Vol.37,Issue.1,186-193

WOS被引数:10

资源类型:期刊论文

WOS:000329267200015

共 12 页, 227 条记录

TOP